# SDR ARWA970318

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Tx
- Part number: 396S1D1
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF MIAMI, FUEL PRESSURE DROPPED TO ZERO WHEN BOOST PUMP TURNED ON.  RETURNED TO MIA, TROUBLESHOT SYSTEM, FOUND FUEL PRESSURE TRANSMITTER INOPERABLE.  REMOVED AND REPLACED FUEL PRESSURE TRANSMITTER.  OPS NORMAL I.R.W. 73-30-00.
